# SDR DHL9872422C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT CARGO FWD DOOR CUTOUT AFT CENTER AREA FAIRING LOWER CORNER TORN.  INSTALLED OVERLAY REPAIR PER SRM 51-40-8.  N/R 3468.
